# SDR UIEA2020031300443

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,601 hours, 15,201 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFO ONLY: R GEN OFF EICAS MESSAGE WHILE IN FLIGHT. PERFORMED QRH, NO FURTHER ISSUE DURING FLIGHT.( ACCOMPLISHED BUS PWR CONT UNIT BITE TEST, NO MESSAGES NOTED. SER. RT IDG IAW AMM 24-22-00. NOTE: CREW RAN RT ENG. OPS CHECK NORMAL IAW AMM 71-00-00. )
